Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 84, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 27, 2007, 2:38 PM EDT for Lewis County, New York. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2007, 2:38 PM EDT (18:38 UTC)
- Expired
- Jul 27, 2007, 3:45 PM EDT
- In force
- 67 min
- Issued by
- NWS Buffalo, NY
- Area
- Counties, with a storm outline in the text
County Lewis County, NY
The radar
The Ft Drum radar (KTYX), 23 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 12:48 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1036 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBUF 271838
SVRBUF
NYC049-271945-
/O.NEW.KBUF.SV.W.0084.070727T1838Z-070727T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
238 PM EDT FRI JUL 27 2007
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEWIS COUNTY IN CENTRAL NEW YORK
* UNTIL 345 PM EDT
* AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13
MILES SOUTH OF HIGHMARKET...OR ABOUT 9 MILES NORTHEAST OF CAMDEN...
AND MOVING NORTH AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHMARKET BY 310 PM EDT...
LOWVILLE BY 345 PM EDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR WESTERN NEW YORK.
LAT...LON 4346 7572 4342 7554 4347 7542 4378 7521
4387 7556
$$
JJR2 follow-up statements
000
WWUS51 KBUF 271911
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
311 PM EDT FRI JUL 27 2007
NYC049-271945-
/O.CON.KBUF.SV.W.0084.000000T0000Z-070727T1945Z/
LEWIS NY-
311 PM EDT FRI JUL 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR LEWIS COUNTY...
AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PORT LEYDEN...OR ABOUT 7 MILES NORTH OF BOONVILLE...
MOVING NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL LEWIS COUNTY
THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR WESTERN NEW YORK.
LAT...LON 4346 7567 4342 7554 4347 7542 4356 7522
4379 7518 4385 7551
$$
JJR000
WWUS51 KBUF 271945
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
345 PM EDT FRI JUL 27 2007
NYC049-271954-
/O.EXP.KBUF.SV.W.0084.000000T0000Z-070727T1945Z/
LEWIS NY-
345 PM EDT FRI JUL 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR LEWIS COUNTY HAS EXPIRED...
THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING FOR
LEWIS COUNTY HAS WEAKENED...THUS THE WARNING HAS BEEN ALLOWED TO
EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR WESTERN NEW YORK.
LAT...LON 4346 7567 4342 7554 4347 7542 4356 7522
4379 7518 4385 7551
$$
JJRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 1:46 PM EDT, 52 minutes earlier.
Area forecast discussion, Jul 27, 1:46 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 146 PM EDT FRI JUL 27 2007 .SYNOPSIS... A PERSISTENT UPPER LEVEL LOW WHICH HAS MEANDERED ACROSS THE EASTERN PART OF THE COUNTRY DURING THE PAST WEEK WILL FINALLY MOVE EAST AND CROSS OUR REGION TODAY AND TONIGHT. THIS WILL RESULT IN PLENTY OF CLOUDS ALONG WITH SOME SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY. A TRAILING COLD FRONT WILL FOLLOW LATER TONIGHT AND EARLY SATURDAY WITH A FEW MORE SHOWERS. THIS FRONT IS NOW EXPECTED TO PUSH TO THE EAST COAST BEFORE STALLING. THIS WILL BE FAR ENOUGH EAST TO KEEP ANY SHOWER THREAT FOR OUR AREA QUITE LOW AND ALLOW FOR BETTER WEATHER FOR THE WEEKEND THAN WAS PREVIOUSLY INDICATED...ESPECIALLY ACROSS WESTERN AREAS. WARM AND MAINLY DRY CONDITIONS WILL PREVAIL THOUGH MOST OF NEXT WEEK AS RIDGING BUILDS IN FROM THE WEST. && .NEAR TERM /THROUGH TONIGHT/... A SEVERE THUNDERSTORM WATCH...NUMBER 555...HAS BEEN ISSUED FOR THE GENESEE VALLEY EASTWARD TO THE NORTH COUNTRY...INCLUDING THE NEIGHBORING LAKE WATERS. CONVECTION IS FIRING UP AND BECOMING BETTER ORGANIZED ACROSS THE GENESEE VALLEY WHERE DAYTIME HEATING CONTINUES TO DESTABILIZE THE ATMOSPHERE. ADDED LIFT PROVIDED BY THE APPROACHING UPPER LEVEL TROUGH COULD RESULT IN A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND HAIL. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... SOME GOOD NEWS FOR THE WEEKEND AS ALL MODELS A BIT MORE PROGRESSIVE WITH THE FRONTAL PASSAGE. FIRST...LIKELY POPS THIS EVENING WILL BE REDUCED TO CHC FROM WEST TO EAST AS NIGHT WEARS ON AS BEST DYNAMICS OUTRUN THE FRONT. WE WILL HAVE FOG AND HAZE ISSUES. SATURDAY SHOULD SEE GRADUAL IMPROVEMENT FROM WEST TO EAST AS WEAK SFC FRONT OOZES ACROSS AREA. CLOUDS MAY BE TOUGH TO BREAK BUT RAIN CHANCES ARE LOW...WILL DROP TO LOW CHC. IMPROVEMENT CONTINUES SAT NT INTO SUNDAY...ESPECIALLY IN WEST WHERE SOME SUN AND DRY WX LOOKS LIKELY. WILL HOLD ONTO LOW CHC POPS ALONG MY EASTERN PERIPHERY (FINGER LKS AND NORTH COUNTRY) IN CASE GFS SOLUTION VERIFIES...TAKING A SFC WAVE UP INTO NEW ENGLAND AND EASTERN NY. ONLY 3 OR 4 SREF MEMBERS SHOW ANY RAIN AT BUF/ROC FOR SUNDAY SO FEEL 15 TO 20 POPS LOOK OK. 850 MB TEMPS OF 12-14C WILL SUPPORT NR 80 READINGS WITH ANY SUN...CLOSE TO NORMAL FOR LATE JULY. && .LONG TERM /MONDAY THROUGH FRIDAY/... THIS PERIOD WILL BE CHARACTERIZED BY VERY WARM AND DRY WEATHER AS THE TROUGH THAT HAS BEEN SO PERSISTENT OVER THE GREAT LAKES WILL GIVE WAY TO AN EXPANDING RIDGE. AS A RESULT...TEMPERATURES WILL AVERAGE SOME 5 DEGREES ABOVE NORMAL DURING THE 4 DAY PERIOD WITH LITTLE IF ANY CHANCE FOR ANY PRECIPITATION. THE DETAILS... AN AMPLIFIED UPPER LEVEL FLOW WILL STILL BE IN PLACE ACROSS NORTH AMERICA ON MONDAY...BUT THE PERSISTENT TROUGH WILL BE STARTING TO LIFT OUT ACROSS NEW ENGLAND WHILE A STRONG RIDGE OVER THE PLAINS WILL BUILD ACROSS THE UPPER MISSISSIPPI VALLEY. THIS PROCESS WILL FURTHER HELP TO CLEAR OUR SKIES...AS A NEARLY STALLED FRONTAL BOUNDARY WILL STILL BE SITUATED FAIRLY CLOSE TO OUR REGION (OVER SE PA AND SRN NJ). H85 TEMPS ON MONDAY WILL BE IN THE VICINITY OF +15C...WHICH IS THREE DEGREES HIGHER THAN YESTERDAYS ENSEMBLE SOLUTION AND A FULL 5 DEG HIGHER THAN THE MEAN SOLUTION FROM TUESDAY. H85 TEMPS OF +15C WILL EASILY SUPPORT MAX SFC TEMPS IN THE LOW TO MID 80S. THE H5 RIDGE WILL CONTINUE TO BUILD TO THE EAST ACROSS THE GREAT LAKES REGION TUESDAY AND WEDNESDAY...WHICH WILL TRANSLATE INTO CLEAR TO PARTLY CLOUDY SKIES FOR OUR REGION. H85 TEMPS DURING THE PERIOD WILL BE CLOSE TO +16C. THE COMBINATION OF THE MILDER NIGHTS AND H85 TEMPS IN THE MID TEENS WILL HELP AFTERNOON TEMPS ROUTINELY CLIMB INTO THE MID 80S FOR MOST AREAS WITH HIGHER READINGS POSSIBLE IN THE GENESEE VALLEY AND FINGER LAKES. WHILE THE AFTERNOONS WILL BE WARM...A NORTHERLY FLOW IN THE LOW LEVELS WILL HELP TO KEEP TDS FROM GETTING UNCOMFORTABLE HIGH. AS A RESULT...TDS WILL BE IN THE UPPER 50S TO LOWER 60S EACH DAY. ON THURSDAY...THE RIDGE WILL BECOME FLATTENED ACROSS THE GREAT LAKES AND NEW ENGLAND AS A SHORTWAVE WILL BE IN THE PROCESS OF CROSSING THE CANADIAN PRAIRIES. THE ASSOCIATED FRONTAL BOUNDARY SHOULD REMAIN TO OUR NORTHWEST...SO PCPN SHOULD BE ABLE TO HOLD OFF FOR ANOTHER DAY. MEANWHILE...H85 TEMPS WILL FURTHER CLIMB TO +17/18C. AN INCREASED SOUTHERLY FLOW WILL HELP TO BOOST OUR TDS...SO THE COMBINATION OF THE HIGHER H85 AND HIGHER TDS WILL LIKELY MAKE THURSDAY A VERY WARM AND UNCOMFORTABLE DAY. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... UPPER LOW CENTERED OVER WESTERN NEW YORK CONTINUES TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION. CIGS/VSBYS GENERALLY VFR OCNLY LOWERING TO MVFR NEAR THE THUNDERSTORMS. AFTN HEATING WILL CONTINUE TO INCREASE THE COVERAGE AND NUMBER OF STORMS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR AREAS EAST OF THE GENESEE RIVER...THIS INCLUDES KROC...KFZY AND KART. TSTM WIND GUSTS TO 45 KTS ARE POSSIBLE. ACTIVITY WILL DIMINISH DURING THE EVENING WITH THE LOSS OF DAYTIME HEATING. OVERNIGHT EXPECT A GOOD AMOUNT OF FOG/STRATUS TO DEVELOP WITH CONDITIONS LOWERING TO IFR ACROSS MUCH OF THE AREA. SOUTHERN TIER VALLEYS WILL LIKELY SEE LIFR CONDITIONS. STRATUS AND FOG WITH RESTRICTED CIGS/VSBY WILL SLOWLY BURN OFF DURING THE MORNING HOURS. BULK OF THE ORGANIZED RAINFALL WILL BE EAST OF THE AREA SAT AND SUN BUT STILL CANNOT RULE OUT A FEW LIGHT SHRA. THEN EXPECT VFR TO PREVAIL EARLY NEXT WEEK AS HEAVY RAIN AND EXTENSIVE CIG/VSBY RESTRICTIONS REMAIN JUST EAST OF THE AREA FROM THE MID ATLANTIC INTO EASTERN NY. && .MARINE... COVERAGE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO EXPAND DURING THE AFTERNOON AFTERNOON HOURS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE EASTERN TWO THIRDS OF THE LAKE. ANY STORM WILL CONTAIN FREQUENT LIGHTNING AND HEAVY DOWNPOURS ALONG WITH POTENTIAL FOR LOCALLY HIGHER WINDS AND WAVES. STORMS WILL DIMINISH DURING THE EVENING HOURS WITH THE LOSS OF DAYTIME HEATING. GRADIENT WINDS WILL BECOME VERY WEAK TONIGHT AS AN ILL DEFINED FRONTAL BOUNDARY SAGS SLOWLY ACROSS THE EASTERN GREAT LAKES. EXPECT INCREASING NORTH TO NORTHEAST FLOW SAT THROUGH SUN AND INTO EARLY NEXT WEEK AS SEVERAL WEAK WAVES OF LOW PRESSURE MOVE THROUGH THE MID ATLANTIC WHILE HIGH PRESSURE SLOWLY BUILDS INTO THE UPPER GREAT LAKES...BUT AGAIN SPEEDS WILL ONLY BE IN THE 10 TO 15 KNOT RANGE WITH CONDITIONS EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH THE PERIOD. && .HYDROLOGY... AFTER SUCH A DRY MAY AND JUNE...MOST OF OUR REGION HAS SEEN ENOUGH CONVECTION THIS MONTH TO BRING TOTALS FOR JULY UP INTO THE NEAR NORMAL RANGE. SOME AREAS OF SRN TIER AND UPPER GENESEE VALLEY ARE ACTUALLY ABOVE NORMAL FOR THE MONTH. WILL NEED TO KEEP AN EYE ON ANY TRAINING OF CELLS THIS AFTERNOON...ESPECIALLY ACROSS GEN VALLEY AND FINGER LAKES...BUT IN GENERAL...THE BEST ESTIMATE OF TODAYS POTENTIAL BASIN QPF IS 0.25 TO 0.75 INCH...LEAST ON NIAG FRONTIER AND HIGHEST CATT/ALLEG INTO FINGER LAKES. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...SFM NEAR TERM...TJP SHORT TERM...SFM LONG TERM...RSH AVIATION...LEVAN MARINE...HITCHCOCK HYDROLOGY...SFM
Hazardous weather outlook, Jul 27, 5:10 AM EDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 510 AM EDT FRI JUL 27 2007 NYZ001>008-010>014-019>021-085-280915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 510 AM EDT FRI JUL 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL GRADUALLY SPREAD EAST TODAY. SOME OF THEM MAY CONTAIN TORRENTIAL RAINS WHICH CAN CAUSE LOCALIZED FLOODING IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-280915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 510 AM EDT FRI JUL 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SFM
In the hours before
Special weather statement, Jul 27, 1:35 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 135 PM EDT FRI JUL 27 2007 NYZ003>006-271900- MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO- INCLUDING THE CITIES OF...ROCHESTER...NEWARK...FAIR HAVEN... OSWEGO 135 PM EDT FRI JUL 27 2007 ...STRONG TO SEVERE THUNDERSTORMS TO AFFECT THE AREA.... THUNDERSTORMS, SOME WITH TORRENTIAL DOWNPOURS CAPABLE OF PRODUCING LOCALIZED POOR DRAINAGE FLOODING, STRONG, POSSIBLY DAMAGING WINDS, AND FREQUENT LIGHTNING WERE OVER EASTERN MONROE COUNTY, AND APPROACHING NORTHERN CAYUGA AND OSWEGO COUNTIES. THE STORMS OVER EASTERN MONROE COUNTY SHOULD MOVE OFF SHORE BY 230 PM. NORTHERN CAYUGA AND OSWEGO COUNTIES WILL SEE ACTIVITY BEGIN THERE BY AROUND 145 PM. OTHER STORMS ARE EXPECTED TO DEVELOP DURING THE HEAT OF THE AFTERNOON. IF THREATENING WEATHER APPROACHES, SEEK SHELTER IMMEDIATELY. BOATING INTERESTS ALONG THE SOUTH SHORE OF LAKE ONTARIO SHOULD PAY CLOSE ATTENTION TO THE SOUTHERN SKY FOR APPROACHING STORMS.
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 4:10 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson | 35 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.